Investigation of smoothness conditions on the boundary for the strong linear convexity of a domain
Abstract
We construct a counterexample for the hypothesis that the strong linear convexity of a domain follows from the linear convexity if the set of singularities does not split the boundary.Downloads
Published
25.12.1999
Issue
Section
Short communications
How to Cite
Mel’nik, V. L. “Investigation of Smoothness Conditions on the Boundary for the Strong Linear Convexity of a Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 12, Dec. 1999, pp. 1710–1713, https://umj.imath.kiev.ua/index.php/umj/article/view/4774.